New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Christianj
New Member


Date Joined May 2007
Total Posts : 1
   Posted 5/8/2007 3:07 PM (GMT -6)   
My wife has been taking Lexapro for just over 2 years for pre menopause mild depression. She was told at the time by her medical provider that the Lexapro could upset her stomach for a month or so. She has had continuing stomach problems and pain since taking this drug. The doctor says it is not the drug. I believe otherwise. Is this a known physical response to this drug?

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 5/8/2007 4:56 PM (GMT -6)   

not usually

firstly did the lexapro ever help her and if yes, is it still helping?

2 years is a long time to be on an antidepressant and you could ask doc re quitting it


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 28, 2016 8:38 PM (GMT -6)
There are a total of 2,695,799 posts in 297,601 threads.
View Active Threads


Who's Online
This forum has 152249 registered members. Please welcome our newest member, BeeGeeDee.
405 Guest(s), 15 Registered Member(s) are currently online.  Details
Chask, bluelyme, desert bound, chrisp1, lucynethel (OR Just Mike), Scaredy Cat, ByeByeUC, Serfr, BritniMBC92, maddysmom2015, Manfred, M1961, artermix, Mikedangit11, evianangel


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer